# SDR SWI2023F00362

- Difficulty date: June 29, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Grooved
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SEAT INBOARD RAI SEAT ISL GROOVED     (C-CHECK RO 9/13/2023)    REMOVED & REPLACED PILOTS SEAT INBOARD RAIL REF. CRJ700 SRM 51-42-21-001-001-A01 & DWG CC670-40010 REV-B. COMPLIED WITH ALL STEPS OF REO 670-53-11-1877 REV. -- DATED 2023-08-23 REF. CRJ700 SRM 51-42-21-001-001-A01 AND 51-900-1002-SKY.
